Antihistamine and rapid heart rate

Common Questions and Answers about Antihistamine and rapid heart rate

antihistamine

From my personal experience, taking an over the counter antihistamine (non-drowsy) contains enough ephedrine to increase heart rate. Consuming any caffeine (coffee, energy drinks, etc.) will also cause this effect.
I have one question and thought I would share my history and current experience with the triple therapy (Incivek, Interferon, and Ribavirin). I have been having rapid heart beat, and when I bend down or walk up a hill or stairs I get light-headed and my heart feels like it's beating fast. I gave these symptoms to my doctor, but he didn't believe that my lab results warranted any action at this time for those symptoms. Has anyone had similar symptoms? If so, how were your symptoms addressed?
A hernia can cause irregular beats but it sort of depends how irregular they are, and how fast your heart gets etc. If your heart rate is fairly rapid, I doubt it would just be caused by the hernia. Has your doctor diagnosed you with this? @Memphisgb: I really feel for you, because I know what it's like to be told it's just anxiety. Keep pushing for a proper diagnosis. They need to realise the condition causes the anxiety, that it's not just anxiety on its own.
Then my heart started to beat hard, harder, until it was painful and them the heart rate slowed down but it kept beating harder and harder until it was getting scary painful. Then after 5-10 minutes the heart returned to normal but my heart hurt for about 1 hour after. I am not looking for a diagnose just wondering if anyone had experienced anxiety like this? I don't think it was anxiety but want to know if this is normal anxiety feeling and if the heart muscle can hurt after it stops.
I would not be surprised in general if many of us with unexplained heart blips and racing heart rhythms are not hypersensitive to certain things in our environment and diets that many trigger these things. good luck .
I think I asked you this already, but do you split your dosage of Cytomel, because it almost sounds like your T3 is spiking, causing hyper like symptoms.
Blurred vision Dialated Pupils Extreme chills/ violent shivering Profuse sweating vomiting or dry heaving insomnia Anxiety/paranoia Kicking/punching Dehydration Diahrrea Sneezing panic attacks runny nose thoughts of suicide Rapid heart rate unregular pounding in chest Delusional crying for no reason or from agony severe nerve and body pain Dissasociation from the world feeling weak loss of appetite and thirst abdominal pain and cramping Charley horses in calf and shoulders Really annoying
30 with this sad look and shallow breathing and rapid heart rate. I jumped up and within 10 min she was taking her last breath. I'm devastated and feel terrible for not seeing something sooner. I'm trying to figure out what went wrong.
But the allergist is the one who makes the final decision whether or not use premedication. Loratidine if taken in large amounts can cause rapid heart rate, headache, dizziness, tremors, palpitations etc. So, before taking huge amounts of this drug it would be better to take a second opinion on this. Best.
Tested positive after standing for 10 mins. and heart went 145 bpm and pressure lowered. Now since my rollercoaster ride, I can't stand in lines at stores anymore....my blood pools in my legs and my heart races to get the blood back up to my brain...it is autonomic dysfunction. Can' t work anymore.
The foul, sulfuric rotten egg/bad red wine burps and flatulence (and diarrhea) are mortifying. I have studied the entire human body (in my profession), and have close friendships with several internists. However, I have no health insurance. Based on what I've studied and have been told, the most likely culprits are gastroparesis (very slow emptying of the stomach) OR gall bladder disease.
Your nose has vital nervous system connections to your lungs and heart. Not breathing well through your nose can alter your heart rate and blood pressure, as well as to increasing your stress response. Your nose makes about 2 pints of mucous every day. If your nose isn't working properly and mucous isn't cleared, the stagnant mucous can lead to infections such as sinusitis or ear infections. Lastly, not breathing well through your nose can aggravate snoring or obstructive sleep apnea.
Basically, though, your gastrointestinal upset +/- the valsalva pushing (holding one's breath and bearing down) are both adequate to stimulate the vagus nerve which causes an immediate drop in blood pressure and heart rate. The result? A drop in blood supply everywhere - including the brain - which causes a sudden loss of consciousness. Once our head is lower down (eg. on the bathroom floor!) it's easier for blood to get there thanks to gravity, and we regain consciousness.
cant go out or even do a full day at work without the funny feelings of dizziness, and fuzzy feelings in my head feeling so delirious and not all there. The heart beat thing i get aswell which is horrible when you feel dizzzy as you start to think your having a heart attack or something. I also get bad headaches which i have been told are contributed by stress. I wish someone could help me.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
shaking, rapid heart rate, nervous stomach, and just bad bad anxiety... but after the worst it STILL lingers for days, even weeks) you'd think I'd be able to assure myself I WILL eventually feel better again! But when you are in this state of mind... you just can't see the light @ the end of the tunnel. But! I know that's a lie! I haven't had anxiety in about 4 months. Just 3 days ago I was great! ***** how it can just sneak up on you.
so, if you have some of the other symptoms (anxiety, sensation of pounding or rapid heart rate, heat intolerance, increased anemia, frequent bowel movements (sorry folks if TMI), jitteriness, hand tremors, and even possibly a slightly elevated body temp) you should have this checked ASAP! This condition can become quite dangerous and can cause strokes or heart attacks if it gets bad enough...
Many of the meds for those things can't be taken by some people with other medical conditions. One instance is, with people who have rapid heart rate taking some of those over the counter or rx'd meds can make it much worse which could be dangerous. Also, often high blood pressure and couch and cold meds do not mix.
MSG is a vasodilator and it will dilate your blood vessels, increasing your blood flow and heart rate. For most people with PVC, this can trigger tachycardia (a fast heart rate) and PVCs. Reduce stress: We all have stress and it can't always be avoided. So, find a hobby your enjoy, exercise regularly, get weekly massages, acupuncture, read.... Do whatever helps you relax and off-set the physical effects of stress. Avoid caffeine: This isn't true for everyone, but it is true for me.
You're in the right place if you want off the Tramadol! You can do it! I believe in you!
Hi Friends, Please come on in and make yourself at home. Get ready, cause it's quite a ride. You can do it!
Hi Everyone, Welcome brave Tramadol Warriors ... Come on in and make yourself comfy ... there's room for all!
I know it's not my heart because I had an ECG and x-ray and these both ruled out heart and lung problems. I also did some shoulder and arm lifts the other day which may have tightened up my arm a bit. Let me know if you guys have had any arm pain/tricep pain associated with GERD or acid reflux.
Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
Mg L Threonate for the brain, Mg Chloride for for stomach, Mg Taurate for the heart for those who gets rapid heart rate, Mg Oxide as laxative. Best wishes.
I'm 42 not 24 anymore)...well I got REALLY sick and felt AWFUL the next day...my heart rate did go up (as it tends to for me with alcohol) but I had almost ZERO PVCs that night AND the next day... I'm not trying to brag at all and I don't plan on doing anything so stupid anytime soon...I just wanted to express that I think our hearts are stronger than we think and that when the "going gets tough" I think our hearts are just fine...as long as we've been tested...
I really did think ALL this time that my health was failing!! I'd have skipped heart beats, rapid heart beats and the doctors would scouff it off and say I must be stressed... I was so, I became MORE stressed thinking something was really wrong with me. What was wrong?? I AM ALLERGIC TO THE BP MEDS!!!!!!!!!!! All along!! for SO long!! I have been OFF all BP meds for about a month now - I have NO anxiety, no skipped or rapid heart rate!! It's UNREAL!!!!!
At 8pm 2/16/14 I started my quest to kill this insidious virus that has been running free since 1974-75 busily turning my health blood infused liver into a solid chunk of overdried pemmican where blood flow is suppressed and fibrous bridges and walls impede the journey of cleansing toxins from my body.
MedHelp Health Answers